# SDR ABXA040057

- Difficulty date: January 30, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 71,222 hours, 25,723 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 56149332
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR XRS 139 JACKPAD TO REAR SPAR FITTING CRACKED.  REPAIRED AREA IAW REA D857-48845MR.
